An invariant for finitely presented ...G-modules.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 325-338
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-module maps, finite-rank free -modules, intertwining module maps, category of representations, bounded intertwining maps, finitely presented -module, von Neumann dimension
@article{MAN_1995__301_4_165294,
author = {William L. Paschke},
title = {An invariant for finitely presented {...G-modules.}},
journal = {Mathematische Annalen},
pages = {325--338},
year = {1995},
volume = {301},
number = {4},
zbl = {0813.43004},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165294/}
}
William L. Paschke. An invariant for finitely presented ...G-modules.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 325-338. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165294/